# SDR DALA2017082706401

- Difficulty date: August 26, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N922DL
- Make and model: Doug MD-88
- Aircraft serial: 49646
- Aircraft time: 76,246 hours, 57,890 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Condition: Dented
- Location: Lt Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS DAMAGE ON UPPER/LOWER SURFACE SKIN AT LT ELEVATOR GEARED TAB, ALSO DEGRADED SEALANT. ELEVATOR GEARED TAB LT WAS REPAIRED PER SRM 55-04 PAR 2 C AND SRM 51-20-0.
